Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

June 28, 2021Washington County, New York

NWS Albany, NY issued this special weather statement at Jun 28, 2021, 7:39 PM EDT for Washington County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2021, 7:39 PM EDT (23:39 UTC)
Expired
Jun 28, 2021, 8:15 PM EDT
In force
36 min
Issued by
NWS Albany, NY

County Washington County, NY

The radar

The Albany radar (KENX), 89 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

981 
WWUS81 KALY 282339
SPSALY

Special Weather Statement
National Weather Service Albany NY
739 PM EDT Mon Jun 28 2021

NYZ041-083-084-290015-
Southern Washington-Southeast Warren-Northern Saratoga-
739 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...
NORTHEASTERN SARATOGA AND WEST CENTRAL WASHINGTON COUNTIES...

At 738 PM EDT, a strong thunderstorm was located over Lake
Luzerne-Hadley, or 8 miles west of Glens Falls, moving east at 30
mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Glens Falls, Hudson Falls, Fort Edward, Corinth, West Glens Falls,
Lake Luzerne Campground, Glens Falls North, Queensbury, South Glens
Falls, Lake Luzerne, Hadley, Argyle, Beartown, French Mountain,
Dunham Basin, Fourth Lake, Oneida Corners, Tripoli, Paradise Beach
and Hartman.

This includes Interstate 87 between exits 17S and 21.
 
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4340 7357 4323 7349 4323 7390 4335 7394
      4342 7363
TIME...MOT...LOC 2338Z 262DEG 27KT 4330 7382 

$$

KSL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 28, 2:52 PM EDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jun 28, 2:52 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
252 PM EDT Mon Jun 28 2021

.SYNOPSIS...
Hot and humid weather is expected through the middle of the
upcoming week. Each day will see scattered showers and
thunderstorms, with rain chances increasing each day during the
week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Heat Advisory in effect until 8 PM EDT today for the Hudson
Valley...Eastern Mohawk Valley... and Southern Taconics in New
York... the Litchfield Hills in Connecticut, Berkshires and the
Connecticut River Valley in southern Vermont...

Scattered showers with isolated thunder has developed early this
afternoon east-southeast of Lake Ontario. Storms have not been
able to grow much so far and are likely bumping up against a cap
located at about 500 mb, and also ingesting a good amount of
dry air. With steep low-level lapse rates its hard to rule out
the possibility that an isolated storm could produce a low-end
severe wind gust this afternoon, but organized severe weather
does not look likely. Pops into this evening will range from
around 60 percent from the Mohawk valley to the upper Hudson
Valley, down to less than 30 percent in the mid-Hudson valley.

Storms will diminish in coverage with the loss of diurnal
heating later this evening, setting the stage for a clear to
partly cloudy, warm and humid overnight period. Lows will be in
the lower to mid 70s in the Hudson Valley with 60s over higher
terrain.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Heat Advisory in effect from 11 AM TO 8 PM EDT Tuesday for the
Hudson Valley...Eastern Mohawk Valley...southern Taconics in
New York, Litchfield Hills in Connecticut, Berkshires and the
Connecticut River Valley in southern Vermont...

Tuesday looks to be rather similar to today with strong upper
ridging holding over the mid-Atlantic. Once again temperatures
will rise into the lower to mid 90s over lower elevations with
advisories in many areas excluding the higher terrain in the
Adirondacks, Catskills and Green Mountains. Scattered
thunderstorms can be expected once again with the most likely
initiation location being downstream from Lake Ontario or the
higher terrain in the Catskills and / or Adirondacks. Once again
mid-level winds and deep layer shear will not be very strong and
storms will likely remain disorganized, with the main threat
being an isolated severe wind gust due to the steep low level
lapse rates.

Wednesday looks to be a more active day as an upper trough
pushes east from the Great Lakes and begins to knock down the
strong mid-Atlantic ridge. A cold front and possible lee trough
will approach, resulting in larger chances for thunderstorms,
especially during the afternoon. There will be a severe threat
on Wednesday as well, as deep layer shear will increase to 30 to
40 kts as the stronger winds around the base of the trough
overspread the northeast CONUS. Precipitable water values of
near to just above 2.00 inches will also be sufficient for a
localized heavy rain threat. Clouds and showers Wednesday will
probably keep temperatures just a bit lower than today and
Tuesday, but it will still be quite warm and humid.

The forecast becomes less clear on Thursday as the cold front
will probably be near or possibly just to our south during the
day. If the front is slow, then showers and thunderstorms will
once again be possible. If the front is faster and moves south
of the area, it will be noticeably cooler and there may be a
period of steadier rain behind the front. Regardless,
probabilities for rain will be high on Thursday. Heavy rain
potential will depend on how far south the front manages to get,
with heavy rain a possibility if the front does not get too far
south.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The long term period will mainly consist of developing upper-
level troughing across the region which will usher in cooler and
not as humid conditions as earlier in the week. Guidance has
been having a poor handle on the upper-level low pattern, which
in turn, will affect what happens at the surface. The 12z GFS
develops an upper- level low well to the west across the mid-
Mississippi Valley while the latest ECMWF/CMC suite develop the
upper-level low across the Ohio Valley and drifts it slightly
eastward across the mid-Atlantic. Current thinking is that the
latest GFS run is an outlier.

A surface low will slowly drift southeastward across our region
Thursday night through Friday. This should result in a fairly
widespread chance for showers and maybe a thunderstorm. From Friday
night through next Monday, pops were kept in the chance range as
there can at least be a chance for some shower or thunderstorm
activity with troughing and the upper-level low closely overhead.
Not every day is expected to be a washout, however. Weak ridging may
begin to return by early next week, but considerable uncertainty
remains.

High temperatures for much of the period will range from the 60s in
the higher elevations to the 70s in the valleys with lows in the 50s
to lower 60s. Highs on Monday may return to the 70s to lower 80s
should ridging return.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Through 18z/Tue...VFR conditions are expected for much of the
balance of the TAF period. This afternoon will consist of some
patchy cumulus clouds with bases above 5000 feet. Isolated showers
have developed across the region and may impact KALB/KGFL/KPSF into
this evening. Will maintain VCSH with this update but amendments
may be needed should one reach the terminals in which brief MVFR/IFR
conditions are possible.

Showers and clouds will gradually dissipate tonight. Patchy fog
and/or mist will be possible at KGFL/KPSF. Will maintain MVFR vsbys
at this time, but confidence on fog will increase should a shower
pass across the area this afternoon.

Tuesday morning will start out VFR with developing cumulus once
again with bases starting around 3000-4000 feet.

Winds will be mainly from the south to southwest at 10 kt or less
through the TAF period.

Outlook...

Tuesday Night: Low Operational Impact. Isolated SHRA...TSRA.
Wednesday: High Operational Impact. Likely SHRA...TSRA.
Wednesday Night: High Operational Impact. Breezy. Likely SHRA...TSRA.
Thursday: High Operational Impact. Likely SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: Moderate Operational Impact. Chance of SHRA.

&&

.FIRE WEATHER...
Hot and humid weather is expected through the middle of the
upcoming week. Isolated showers and thunderstorms are expected
this afternoon but chances for afternoon and evening showers and
thunderstorms will increase each day during the week.

RH values will rise to 90 to 100 percent tonight, then fall to
around 50 percent on Tuesday.  Winds will be south to southwest
at less  than 10 mph tonight, increasing to 10 to 15 mph during
the day Tuesday.

&&

.HYDROLOGY...
Scattered showers and thunderstorms are expected throughout the
upcoming week, especially in the afternoon and evening. Total
rainfall forecast through Friday ranges from around three
quarters of an inch across the northern part of the forecast
area to 1.5 to 2 inches across the southern part of the forecast
area. Although no widespread hydrological issues are expected
at this time, locally heavy rainfall is possible in any
thunderstorms which may lead to some standing water in urban,
and low lying areas.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ001-013.
     Heat Advisory from 11 AM to 8 PM EDT Tuesday for CTZ001-013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ038>041-043-
     049-050-052-053-059>061-064>066-083-084.
     Heat Advisory from 11 AM to 8 PM EDT Tuesday for NYZ038>041-
     043-049-050-052-053-059>061-064>066-083-084.
MA...Heat Advisory until 8 PM EDT this evening for MAZ001-025.
     Heat Advisory from 11 AM to 8 PM EDT Tuesday for MAZ001-025.
VT...Heat Advisory until 8 PM EDT this evening for VTZ015.
     Heat Advisory from 11 AM to 8 PM EDT Tuesday for VTZ015.

&&

SYNOPSIS...MSE
NEAR TERM...MSE
SHORT TERM...MSE
LONG TERM...Rathbun
AVIATION...Rathbun
FIRE WEATHER...MSE
HYDROLOGY...MSE
Hazardous weather outlook, Jun 28, 2:55 PM EDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
255 PM EDT Mon Jun 28 2021

CTZ001-013-MAZ001-025-NYZ038>041-043-049-050-052-053-059>061-064>066-
083-084-VTZ015-291900-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-
Northern Saratoga-Northern Washington-Eastern Schenectady-
Southern Saratoga-Eastern Albany-Western Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southeast Warren-Southern Washington-
Eastern Windham-
255 PM EDT Mon Jun 28 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT TUESDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, the Hudson and Mohawk valleys in east central
New York, and the Connecticut river valley in southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Hot, humid weather is expected Tuesday through Wednesday with
scattered thunderstorms mainly during the afternoon. Some storms on
Wednesday may contain strong, gusty winds and very heavy rainfall.
Showers will continue Thursday into Friday, but with a cooling trend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ032-033-042-047-048-051-054-058-063-082-VTZ013-014-291900-
Northern Herkimer-Hamilton-Northern Warren-Schoharie-
Western Schenectady-Western Albany-Eastern Rensselaer-Western Greene-
Western Ulster-Northern Fulton-Bennington-Western Windham-
255 PM EDT Mon Jun 28 2021

This Hazardous Weather Outlook is for east central New York,
eastern New York and southern Vermont.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Very warm, humid weather is expected Tuesday through Wednesday with
scattered thunderstorms mainly during the afternoon. Some storms on
Wednesday may contain strong, gusty winds and very heavy rainfall.
Showers will continue Thursday into Friday, but with a cooling trend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSE

In the hours before

Special weather statement, Jun 28, 6:38 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albany NY
638 PM EDT Mon Jun 28 2021

NYZ050-053-282330-
Western Rensselaer-Southern Saratoga-
638 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SARATOGA AND
NORTHWESTERN RENSSELAER COUNTIES...

At 638 PM EDT, a strong thunderstorm was located over Mechanicville,
moving east southeast at 15 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Mechanicville, Halfmoon, Schaghticoke, Valley Falls, Grant Hollow,
Stillwater Junction, Schaghticoke Hill, Raymertown, Melrose, Flagler
Corners, Millertown, Reynolds, Johnsonville, Lincolnville, Willow
Glen, Coons, Ushers, Newtown, Factory Hollow and Crescent.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4278 7350 4282 7369 4282 7374 4283 7381
      4292 7379 4294 7350 4282 7348
TIME...MOT...LOC 2238Z 263DEG 12KT 4288 7373

KSL
Special weather statement, Jun 28, 6:45 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Albany NY
645 PM EDT Mon Jun 28 2021

NYZ032-033-038-082-282330-
Northern Herkimer-Hamilton-Northern Fulton-Southern Herkimer-
645 PM EDT Mon Jun 28 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HAMILTON
AND CENTRAL HERKIMER COUNTIES...

At 644 PM EDT, strong thunderstorms were clustered over Steuben, or
11 miles south of Boonville, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Ohio, Cold Brook, Northwood, Russia, Oregon, Nobleboro, Clockmill
Corners, Wilmurt Corners, Morehouseville, Hoffmeister, Hurricane,
Grant, Gray, Powley Place, Black Creek Reservoir, Wheelertown, Averys
Place, Woodin Corners, Herkimer Landing and Bull Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
      4348 7509 4355 7459 4325 7454 4323 7507
      4324 7507 4323 7510 4324 7512 4325 7513
      4325 7515 4326 7516
TIME...MOT...LOC 2244Z 260DEG 22KT 4332 7529

KSL
Special weather statement, Jun 28, 6:58 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Albany NY
658 PM EDT Mon Jun 28 2021

NYZ054-084-VTZ013-282330-
Eastern Rensselaer-Southern Washington-Bennington-
658 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON AND WEST
CENTRAL BENNINGTON COUNTIES...

At 658 PM EDT, a strong thunderstorm was located near Cambridge, or 9
miles northwest of Hoosick Falls, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Arlington, Shaftsbury, Cambridge, Lee, White Creek, North Bennington,
Sunderland, Glastenbury, White Creek Station, Center White Creek,
Sodom, West Cambridge, Chiselville, Post Corners, East Buskirk, South
Shaftsbury, Eagle Bridge, East Arlington, Eagleville and
Anaquassacook.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4293 7341 4294 7346 4294 7349 4295 7355
      4305 7354 4314 7309 4290 7305
TIME...MOT...LOC 2258Z 262DEG 21KT 4302 7344

KSL
Special weather statement, Jun 28, 7:02 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Albany NY
702 PM EDT Mon Jun 28 2021

NYZ033-041-082-083-282345-
Hamilton-Northern Fulton-Southeast Warren-Northern Saratoga-
702 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...SOUTH
CENTRAL WARREN...NORTHEASTERN FULTON AND NORTHWESTERN SARATOGA
COUNTIES...

At 701 PM EDT, a strong thunderstorm was located near Northville, or
18 miles northeast of Gloversville, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Corinth, Edinburg, Northville, Lake Luzerne Campground, Day Center,
Lake Luzerne, Hadley, Hope, Fairchilds Corners, Tenantville, Fourth
Lake, Conklingville, Maple Grove, Carpenters Corners, Lake
Luzerne-Hadley, West Day, Batchellerville, Allentown, Hope Falls and
Danielstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If you are on or near northern Great Sacandaga, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

LAT...LON 4319 7426 4332 7427 4341 7380 4323 7377
TIME...MOT...LOC 2301Z 258DEG 23KT 4327 7416

KSL
Special weather statement, Jun 28, 7:26 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Albany NY
726 PM EDT Mon Jun 28 2021

NYZ084-VTZ013-014-290000-
Southern Washington-Western Windham-Bennington-
726 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BENNINGTON AND
NORTHWESTERN WINDHAM COUNTIES...

At 726 PM EDT, a strong thunderstorm was located near Arlington,
moving east northeast at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Arlington, Londonderry, Manchester, Stratton, Manchester Center,
Jamaica, Sunderland, Sandgate, Peru, Stratton Valley, Beartown,
Bondville, Chiselville, Peru Town Center, Stratton Acres,
Rawsonville, Intervale, Barnumville, East Arlington and East Jamaica.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4306 7267 4300 7326 4314 7332 4330 7283
      4328 7282 4326 7282 4325 7280
TIME...MOT...LOC 2326Z 254DEG 32KT 4310 7320

KSL
Special weather statement, Jun 28, 7:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
739 PM EDT Mon Jun 28 2021

NYZ041-083-084-290015-
Southern Washington-Southeast Warren-Northern Saratoga-
739 PM EDT Mon Jun 28 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...
NORTHEASTERN SARATOGA AND WEST CENTRAL WASHINGTON COUNTIES...

At 738 PM EDT, a strong thunderstorm was located over Lake
Luzerne-Hadley, or 8 miles west of Glens Falls, moving east at 30
mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Glens Falls, Hudson Falls, Fort Edward, Corinth, West Glens Falls,
Lake Luzerne Campground, Glens Falls North, Queensbury, South Glens
Falls, Lake Luzerne, Hadley, Argyle, Beartown, French Mountain,
Dunham Basin, Fourth Lake, Oneida Corners, Tripoli, Paradise Beach
and Hartman.

This includes Interstate 87 between exits 17S and 21.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4340 7357 4323 7349 4323 7390 4335 7394
      4342 7363
TIME...MOT...LOC 2338Z 262DEG 27KT 4330 7382

KSL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 2:19 PM EDTHeat AdvisoryALYAlbany, Columbia, Dutchess, Fulton, Greene, Herkimer and 8 more30 hr
Jun 28, 2:57 PM EDTSpecial Weather StatementALYRensselaer33 min
Jun 28, 3:22 PM EDTSpecial Weather StatementALYFulton38 min
Jun 28, 3:37 PM EDTSpecial Weather StatementALYHerkimer38 min
Jun 28, 3:50 PM EDTSpecial Weather StatementALYRensselaer25 min
Jun 28, 4:11 PM EDTSpecial Weather StatementALYHerkimer49 min
Jun 28, 4:30 PM EDTSpecial Weather StatementALYRensselaer30 min
Jun 28, 4:41 PM EDTSpecial Weather StatementALYMontgomery49 min
Jun 28, 5:08 PM EDTSpecial Weather StatementALYMontgomery52 min
Jun 28, 5:47 PM EDTAreal Flood AdvisoryALYMontgomery78 min
Jun 28, 5:57 PM EDTSpecial Weather StatementALYFulton33 min
Jun 28, 6:26 PM EDTSpecial Weather StatementALYFulton49 min
Jun 28, 6:38 PM EDTSpecial Weather StatementALYRensselaer52 min
Jun 28, 6:45 PM EDTSpecial Weather StatementALYHerkimer45 min
Jun 28, 7:02 PM EDTSpecial Weather StatementALYSaratoga43 min
Jun 28, 6:58 PM EDTSpecial Weather StatementALYBennington32 min
Jun 28, 7:26 PM EDTSpecial Weather StatementALYBennington34 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.